Couldn't find what you looking for?

TRY OUR SEARCH!

ok. im 15. i thought i had a yeast infection. i did some research and i figured it was from antibiotics i took after my trip to the dentist. white stuff was there* that looked like cottage cheese.. but after a couple of days. i kept myy area dry and ventilated at night. i stopped seeing the white stuff. but when i wipe theres still some irritation and i think bleeding..and down there it smells like the antibiotics that i took... and it kind of burns sum times and i think a little swelling

Loading...

It most likely was the antibiotics that triggered your yeast infection. Are you still on them or are you done?

You may possibly have vulvovaginitis as a result, which would explain the swelling.

There are OTC meds that you can get. Lotrimin and Monistat are just two. You can ask your pharmacists for a recommendation, no prescription is needed. Follow the directions exactly as indicated.

If it continues or worsens see your doctor.
Reply

Loading...